RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 4, Pages 669–679 (Mi tvp2118)  

This article is cited in 7 scientific papers (total in 7 papers)

Circular law

V. L. Girko


Full text: PDF file (597 kB)

English version:
Theory of Probability and its Applications, 1985, 29:4, 694–706

Bibliographic databases:

Received: 13.02.1983

Citation: V. L. Girko, “Circular law”, Teor. Veroyatnost. i Primenen., 29:4 (1984), 669–679; Theory Probab. Appl., 29:4 (1985), 694–706

Citation in format AMSBIB
\Bibitem{Gir84}
\by V.~L.~Girko
\paper Circular law
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 4
\pages 669--679
\mathnet{http://mi.mathnet.ru/tvp2118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=773436}
\zmath{https://zbmath.org/?q=an:0565.60034}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 4
\pages 694--706
\crossref{https://doi.org/10.1137/1129095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWG7300003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2118
  • http://mi.mathnet.ru/eng/tvp/v29/i4/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Soshnikov, “Determinantal random point fields”, Russian Math. Surveys, 55:5 (2000), 923–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Tao T., Vu V., “From the Littlewood-Offord Problem to the Circular Law: Universality of the Spectral Distribution of Random Matrices”, Bull Amer Math Soc, 46:3 (2009), 377–396  crossref  mathscinet  zmath  isi
    3. A. N. Tikhomirov, “On asymptotics for the spectrum of the product of two random rectangular matrices”, Siberian Math. J., 52:4 (2011), 747–762  mathnet  crossref  mathscinet  isi
    4. M. Sh. Misrikhanov, V. N. Ryabchenko, “Pole placement for controlling a large scale power system”, Autom. Remote Control, 72:10 (2011), 2123–2146  mathnet  crossref  mathscinet  zmath  isi
    5. Fischmann J., Bruzda W., Khoruzhenko B.A., Sommers H.-J., Zyczkowski K., “Induced Ginibre ensemble of random matrices and quantum operations”, J. Phys. A: Math. Theor., 45:7 (2012), 075203  crossref  isi
    6. A. N. Tikhomirov, “Asymptotic distribution of singular values for matrices in a spherical ensemble”, Siberian Adv. Math., 24:4 (2014), 282–303  mathnet  crossref  mathscinet
    7. Wood M.M., “The Distribution of Sandpile Groups of Random Graphs”, J. Am. Math. Soc., 30:4 (2017), 915–958  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:679
    Full text:345
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020